just curious

just wanted to know if anyone feels like i do on amioderone . i fell tired and sick


6 Comments

See your doc

by Peter.Nash - 2008-03-19 01:03:46

Hi Walter,
Amiodarone is not the drug for everone it has some nasty side effects if it doesn't suit you... my advice is get off it as soon as you can.there are other drugs out there that will do the job you just have to find the right one.... horses for courses when it comes to med's is a good rule of thumb... good luck Peter N.

Amiodorone

by Vai - 2008-03-19 03:03:04

Amiodarone is a powerful and effective drug for treating arrythmias. Normally you are started with a initial higher dose to "load-up" for about 1-2 weeks and then tapered off to a lower & regular dose.
It was very effective for me reducing both the frequency and intensity of arrythmias (mainly afib).
This drug has many side efffects. One of them is fatigue and tiredness. Read the literature and be informed about this drug. I took a blood test every 3 months to monitor a variety of indicators.
I was switched to another drug after 12 months, after blood test show signs of potential liver damage. As a user, I suggest you be informed of this drug.

Amiodarone.

by Stepford_Wife - 2008-03-19 05:03:36

I am totally in agreement with Vai. It is a very powerful drug. It worked well for me for 2 years, keeping my atrial fibrillation under control.
Until it turned on me, and attacked my lungs. It took me 6 months of treatment and rehab to get back to normal.
Read the literature, and be very aware of every little thing you feel isn't normal.
Take care,

~ Dominique ~

Amiodarone works for me

by ted - 2008-03-19 09:03:22

What works for one person may not work for someone else. I have been on Amiodarone for about ten years after some bouts of Afib, I am currently taking 100 mg. (1/2 pill) each day. So far it has worked for me. My cardiologist feels that this dose is safe and that Amiodarone in higher doses needs watching. I get a chest x-ray and breathing test about every three months

just curious

by walter - 2008-03-19 12:03:15

to fill in alittle i had an eps on 10-29-07 also on 11-07-07. unsucessful.gine metoprolol,amioderone. on 12-14-07,recieved pacemaker. pacemaker great meds not so good.

just curious

by walter - 2008-03-20 02:03:43

hank you very much for your comments. I guess I have to tell my doc. I need a change . So far I have been told don't worry you will get used to it .I won,t let that happen.

You know you're wired when...

Intel inside is your motto.

Member Quotes

I just had this miracle implanted two weeks ago and I’m feeling better.